# SDR DHL9780219C

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING INBD FLAP LOWER SKIN HAS DENTS.  REMOVED FLAP SKIN, FABRICATED AND INSTALLED NEW SKIN PER SRM 57-2-5, 42 X 43.
